The convergence of continued fractions
Matematičeskie zametki, Tome 1 (1967) no. 3, pp. 355-364
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_3_a14,
author = {S. S. Khloponin},
title = {The convergence of continued fractions},
journal = {Matemati\v{c}eskie zametki},
pages = {355--364},
year = {1967},
volume = {1},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_3_a14/}
}
S. S. Khloponin. The convergence of continued fractions. Matematičeskie zametki, Tome 1 (1967) no. 3, pp. 355-364. http://geodesic.mathdoc.fr/item/MZM_1967_1_3_a14/